MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On july 22, 2019 immucor technical support used a remote electronic connection method to assess files on galileo echo v2.0 instrument serial number (b)(4); the camera report was acceptable.July 23, 2019 immucor confirmed presence of the e antigen on cell 2 of retention capture-r ready-screen 3 lot number r067 in manual capture retention using capture-r ready indicator cells lot number 221869 with retention anti-e lot ab4929.Controls performed as expected.Cell 2 resulted positive as expected.Retention product performed as expected.On july 24, 2019 immucor performed an antibody screen on returned patient sample with an echo lumena using retention capture-r ready-screen 3 lot number r067 and capture-r ready indicator cells lot number 221869.Controls performed as expected and return sample resulted positive with cell2 (e+e=).The customer issue was not reproduced.Retention product performed as expected.The immucor internal report record number for this report is mdr723820.
 
Event or Problem Description
On july 22, 2019 a customer reported an unexpected negative screen result using capture-r ready-screen 3 on the galileo echo v2.0 instrument.

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8847366
Report Number1034569-2019-00124
Device Sequence Number2499144
Product Code KSZ
UDI-Device Identifier10888234001454
UDI-Public10888234001454
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
BL102707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0066813
Device Lot NumberR067
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR